MAUDE Adverse Event Report: FERROSAN MEDICAL DEVICES A/S; SURGIFLO¿ HEMOSTATIC MATRIX

FERROSAN MEDICAL DEVICES A/S; SURGIFLO¿ HEMOSTATIC MATRIX
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Calcium Deposits/Calcification (1758)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the sales rep, that around two to three months post-op for a prostatectomy, that there has been an unknown amount of patients that have had calcification around the site where they used the surgiflo.They have been using the product 2991 to fill in the dead space after they bring down the bladder neck.They have not had this issue before and think the surgiflo could be causing it.They are currently using surgiflo with saline and not thrombin.No patient consequence.Device is not available for return.

Common Device Name
SURGIFLO¿ HEMOSTATIC MATRIX
Manufacturer (Section D)
FERROSAN MEDICAL DEVICES A/S
sydmarken 5
soeborg, 2860
DA  2860
MDR Report Key19989723
Report Number3008478369-2024-00029
Device Sequence Number6964225
Product Code LMF
UDI-Device Identifier15712123000318
UDI-Public15712123000318
Combination Product (Y/N)N
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2024
Patient Sequence Number1
Patient SexUnknown